# SDR 2007UALA02868

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN STA 871 BL 9 STR 1, 2 FASTENER HOLE FOR DORSAL FIN ARE OUT OF ROUND, WORN AND KNIFE EDGE INSIDE STRINGER CHANNEL.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED AND INSTALLED STRINGER NESTED REPAIR ANGLES.
